On a conjecture of frankl and f̈uredi

Ameera Chowdhury

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Frankl and Füredi conjectured that if F ⊂ 2X is a non-trivial λ-intersecting family of size m, then the number of pairs {x, y} ∈ that are contained in some F ∈ F is at least [P. Frankl and Z. Füredi. A Sharpening of Fisher's Inequality. Discrete Math., 90(1):103-107, 1991]. We verify this conjecture in some special cases, focusing especially on the case where F is additionally required to be k-uniform and λ is small.

Original languageEnglish (US)
JournalElectronic Journal of Combinatorics
Issue number1
StatePublished - 2011
Externally publishedYes


Dive into the research topics of 'On a conjecture of frankl and f̈uredi'. Together they form a unique fingerprint.

Cite this